# SDR 2003FA0001252

- Difficulty date: November 18, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N20215
- Make and model: Cessna 172M
- Aircraft serial: 17261101
- Engine: Lyc O320*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 071100159
- Condition: Broken
- Location: Pilot Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSPECTION ON THIS AIRCRAFT, FOUND THE TOP PILOT DOOR HINGE PIN OVER HALF MISSING AND ONLY A SMALL PORTION HOLDING THE HINGE TOGETHER, AM SUBMITTING THIS REPORT BECAUSE HAVE FOUND THIS PROBLEM ON MANY THIS TYPE AC HINGES IN THE LAST FEW YEARS.  IF THE PIN FAILED COMPLETELY, THE DOOR WILL COME OFF AND MAYBE HIT THE TAIL.
